Couldn't find what you looking for?

TRY OUR SEARCH!

Hello. I have a situation.
I used to have a major jealousy/emotional problem that almost ended my relationship with my bf of almost 2 years. I decided to do something about it once things got better. I stopped taking the pill about 3 months ego and I have noticed a dramatic improvement emotionally. I am not as jealous as I used to be, not as moody and overall everything is just great!
So we have been using condoms. Well, you all know that condoms ruin the mood sometimes, so we get started and then put it on near the end.
I was late a month when I stopped, did a pregnancy test because I was getting all the basic signs of pregnancy. It came back negative, and then I got my period 5 days later.
So now, this month , I am late a week, I am SOOO tired all the time, I have major back pains (I have to sit down or lay down during these times because they get so bad) My bf says my breasts have gotten bigger (they havent been soar) I get head aches and lower stomach cramps as well.

Can any one tell me if this is my bodies way of getting back in the grove of things, or can this actually mean pregnancy?

Loading...

It could really be a sign of both, your periods may still be off due to the fact of you stopping your birth control...However since you are already late, it wouldnt hurt to take a pregnancy test just to see....
Withdraw method isnt as affective as other birth control. there is still a chance of precum being present, this can cause pregnancy and isnt felt, or can be stopped from happening by the male.....
Reply

Loading...